# SDR SIMA20160709001

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 13,988 hours, 9,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PASSENGER ENTRY (MAIN CABIN DOOR) DIFFICULT TO OPEN.   CLEANED DEBRIS FROM INTERIOR LOCK HANDLE ROLLER BEARING IAW STANDARD MAINTENANCE PRACTICES. OPS CHECK GOOD
